# SDR HALA2009091400403

- Difficulty date: September 14, 2009
- Submitted: September 15, 2009
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 12,176 hours, 29,725 cycles
- Engine: Rroyce BR700715A130
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Smoke
- Location: Nr 2
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

WHITE SMOKE FROM NR 2 ENG.  RETURNED TO GATE.  PERFORMED GENERAL VISUAL INSP OF NR 1 AND NR 2 ENGINES.  NO FAULTS NOTED. PERFORMED NR 1 AND NR 2 ENG RUNS IAW AMM 71-00-04, NO FAULTS NOTED ON GROUND. PARAMETERS NORMAL, OK TO CONTINUE.
